Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/16209
DC FieldValueLanguage
dc.contributor.authorEkeland, Ivarit_IT
dc.date.accessioned2017-11-29T11:04:03Z-
dc.date.available2017-11-29T11:04:03Z-
dc.date.issued2017-
dc.identifier.citationIvar Ekeland, "Hamilton-Jacobi on the symplectic group", in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics", 49 (2017), Trieste, EUT Edizioni Università di Trieste, 2017, pp. 137-146it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/16209-
dc.description.abstractThe classical Hamilton-Jacobi-Bellman theory in the calculus of variations, which is associated with the Bolza problem, is extended to other kinds of boundary-value problems, such as periodicity. By using the dual action principle of Clarke and earlier results by the author, one can establish the analogue of HJB on the symplectic group and show that it has a solution.it_IT
dc.language.isoenit_IT
dc.publisherEUT Edizioni Università di Triesteit_IT
dc.relation.ispartofRendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematicsit_IT
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internazionale*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectCalculus of variationsit_IT
dc.subjectHamilton-Jacobi-Bellman theoryit_IT
dc.subjectBolza problemit_IT
dc.subjectHamiltonian systemsit_IT
dc.subjectperiodic solutionit_IT
dc.subjectsymplectic groupit_IT
dc.titleHamilton-Jacobi on the symplectic groupit_IT
dc.typeArticle-
dc.identifier.doi10.13137/2464-8728/16209-
dc.subject.msc201035F21it_IT
dc.subject.msc201058F05it_IT
dc.subject.msc201070H05it_IT
dc.subject.msc201049J40it_IT
dc.identifier.eissn2464-8728-
dc.relation.ispart49 (2017)it_IT
item.openairetypearticle-
item.cerifentitytypePublications-
item.grantfulltextopen-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.fulltextWith Fulltext-
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.49 (2017)
Files in This Item:
File Description SizeFormat
09_RIMUT_Ekeland.pdf236.63 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

185
checked on May 21, 2022

Download(s)

82
checked on May 21, 2022

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons